# SDR ZZDA2010386

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D29982225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN MISSING ON L-1 DOOR EVACUATION SYSTEM.   REMOVED AND REPLACED L-1 DOOR EVAC SLIDE.  REF MM 25-61.
